# SDR AALA202209062842

- Difficulty date: August 11, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737
- Aircraft serial: 40580
- Aircraft time: 35,969 hours, 14,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON EXPANSION JOINT LOCATED AT STA 540 AND RIGHT BUTT LINE 18. REMOVED AND REPLACED EXPANSION JOINT PER SRM 51-40-02.
